Publications HAL de Ludovic,RIFFORD du labo/EPI jad

2019

Article dans une revue

titre
Uniquely minimizing costs for the Kantorovitch problem
auteur
Ludovic Rifford, Abbas Moameni
article
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc In press
Accès au bibtex
BibTex

2018

Article dans une revue

titre
The Sard conjecture on Martinet surfaces
auteur
A Belotto da Silva, Ludovic Rifford
article
Duke Mathematical Journal, Duke University Press, 2018, 167 (8), pp.1433-1471
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01411456/file/BR_Martinet.pdf BibTex

Pré-publication, Document de travail

titre
Strong Sard Conjecture and regularity of singular minimizing geodesics for analytic sub-Riemannian structures in dimension 3
auteur
Andre Belotto da Silva, Alessio Figalli, Adam Parusiński, Ludovic Rifford
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01889705/file/Sard27.pdf BibTex
titre
Measure contraction properties for two-step analytic sub-Riemannian structures and Lipschitz Carnot groups
auteur
Zeinab Badreddine, Ludovic Rifford
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01662544/file/Notes_MCP_revised_LAST.pdf BibTex
titre
On the stability conjecture for geodesic flows of manifold without conjugate points
auteur
Ludovic Rifford, Rafael Ruggiero
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01662529/file/Stab_Submitted.pdf BibTex

2016

Article dans une revue

titre
Franks' Lemma for C 2 Mane Perturbations of Riemannian Metrics and Applications to Persistence
auteur
A Lazrag, Ludovic Rifford, Rafael Ruggiero
article
Journal of modern dynamics, American Institute of Mathematical Sciences, 2016, 10, pp.379-411. ⟨10.3934/jmd.2016.10.379⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01111786/file/LRR_DEF.pdf BibTex
titre
Sard theorems for Lipschitz functions and applications in optimization
auteur
Luc Barbet, Marc Dambrine, Aris Daniilidis, Ludovic Rifford
article
Israël Journal of Mathematics, Hebrew University Magnes Press, 2016, 212 (2), pp.757-790. ⟨10.1007/s11856-016-1308-7⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01336328/file/BDDR_FINAL.pdf BibTex
titre
The intrinsic dynamics of optimal transport
auteur
R Mccann, Ludovic Rifford
article
Journal de l'École polytechnique — Mathématiques, École polytechnique, 2016, 3, pp.67-98. ⟨10.5802/jep.29⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01336327/file/McCannRifford.pdf BibTex

Pré-publication, Document de travail

titre
Singulières minimisantes en géométrie sous-riemannienne [d'après Hakavuori, Le Donne, Leonardi, Monti...]
auteur
Ludovic Rifford
article
2016
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01411510/file/BourbakiLR.pdf BibTex

2015

Article dans une revue

titre
Closing Aubry sets I
auteur
Alessio Figalli, Ludovic Rifford
article
Communications on Pure and Applied Mathematics, Wiley, 2015, 68 (2)
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00935965/file/ClosingAubrySetsI_revised.pdf BibTex
titre
Closing Aubry sets II
auteur
Alessio Figalli, Ludovic Rifford
article
Communications on Pure and Applied Mathematics, Wiley, 2015, 68 (3)
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00935970/file/ClosingAubrySetsII_revised.pdf BibTex
titre
Generic hyperbolicity of Aubry sets on surfaces
auteur
Gonzalo Contreras, Alessio Figalli, Ludovic Rifford
article
Inventiones Mathematicae, Springer Verlag, 2015, 200 (1)
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00935976/file/CFR.pdf BibTex
titre
On the convexity of injectivity domains on nonfocal manifolds
auteur
Alessio Figalli, Thomas Gallouët, Ludovic Rifford
article
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2015, 47 (2), pp.969--1000
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00968354/file/MTWTCLNF_soumis.pdf BibTex

2014

Ouvrage (y compris édition critique et traduction)

titre
Sub-Riemannian Geometry and Optimal Transport
auteur
Ludovic Rifford
article
Springer International Publishing, 2014, SpringerBriefs in Mathematics, 978-3-319-04803-1. ⟨10.1007/978-3-319-04804-8⟩
Accès au bibtex
BibTex

Pré-publication, Document de travail

titre
Self-contracted curves in Riemannian manifolds
auteur
Aris Daniilidis, Robert Deville, Estibalitz Durand-Cartagena, Ludovic Rifford
article
2014
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01201875/file/DDDR_2015-09-14.pdf BibTex

2013

Article dans une revue

titre
Ricci curvature in Carnot groups
auteur
Ludovic Rifford
article
Mathematical Control and Related Fields, AIMS, 2013, 3 (4), pp.467
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923326/file/RIFFORD_MCRF_Jubile.pdf BibTex

2012

Article dans une revue

titre
Nearly round spheres look convex
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
American Journal of Mathematics, Johns Hopkins University Press, 2012, 134 (1), pp.109
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923321/file/FRV-Sn.pdf BibTex
titre
Closing geodesics in C1 topology
auteur
Ludovic Rifford
article
Journal of Differential Geometry, 2012, 91 (3), pp.361
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923324/file/GEODESIC_revised2.pdf BibTex
titre
Nearly round spheres look convex
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
American Journal of Mathematics, Johns Hopkins University Press, 2012, 134 (1), pp.109-139. ⟨10.1353/ajm.2012.0000⟩
Accès au bibtex
BibTex

2011

Article dans une revue

titre
Generic properties of closed orbits of Hamiltonian flows from Mañé's viewpoint
auteur
Ludovic Rifford, Rafael Ruggiero
article
International Mathematics Research Notices, Oxford University Press (OUP), 2011, 2012, pp.5246
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923322/file/RR_DEF.pdf BibTex
titre
Tangent cut loci on surfaces
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
Differential Geometry and its Applications, Elsevier, 2011, 29 (2), pp.154
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923307/file/FRV-SC-final.pdf BibTex
titre
Convexity of injectivity domains on the ellipsoid of revolution: The oblate case
auteur
Bernard Bonnard, Jean-Baptiste Caillau, Ludovic Rifford
article
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2011, (to appear)
Accès au bibtex
BibTex
titre
Necessary and sufficient conditions for continuity of optimal transport maps on Riemannian manifolds
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
Tohoku mathematical journal, Mathematical Institute of Tohoku University, 2011, 63 (4), pp.855-876. ⟨10.2748/tmj/1325886291⟩
Accès au bibtex
BibTex
titre
Tangent cut loci on surfaces
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
Differential Geometry and its Applications, Elsevier, 2011, 29 (2), pp.154-159. ⟨10.1016/j.difgeo.2011.02.002⟩
Accès au bibtex
BibTex
titre
Necessary and sufficient conditions for continuity of optimal transport maps on Riemannian manifolds
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
TOHOKU MATHEMATICAL JOURNAL, 2011, 63 (4), pp.855
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923320/file/FRV_REG_DEF.pdf BibTex
titre
Mass transportation with LQ cost functions
auteur
Ahed Hindawi, Ludovic Rifford, Jean-Baptiste Pomet
article
Acta Applicandae Mathematicae, Springer Verlag, 2011, 113 (2), pp.215-229. ⟨10.1007/s10440-010-9595-1⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00534083/file/HPR_DEF.pdf BibTex

2010

Article dans une revue

titre
On the Ma-Trudinger-Wang condition on surfaces
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2010, 39 (3-4), pp.307
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923304/file/FRV-CVPDE.pdf BibTex
titre
Convexity of injectivity domains on the ellipsoid of revolution: The oblate case
auteur
Bernard Bonnard, Jean-Baptiste Caillau, Ludovic Rifford
article
Comptes rendus hebdomadaires des séances de l'Académie des sciences, Elsevier, 2010, 348, pp.1315-1318
Accès au bibtex
BibTex
titre
Convexity of injectivity domains on the ellipsoid of revolution: The oblate case
auteur
Bernard Bonnard, Jean-Baptiste Caillau, Ludovic Rifford
article
Comptes Rendus Mathématique, Elsevier Masson, 2010, 348 (23-24), ⟨10.1016/j.crma.2010.10.036⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01336325/file/NoteBCRNEW.pdf BibTex
titre
Mass Transportation on Sub-Riemannian Manifolds
auteur
Alessio Figalli, Ludovic Rifford
article
Geometric And Functional Analysis, Springer Verlag, 2010, 20 (1), ⟨10.1007/s00039-010-0053-z⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00541484/file/transpSRFigRif.pdf BibTex

2009

Article dans une revue

titre
REGULARITY PROPERTIES OF THE DISTANCE FUNCTIONS TO CONJUGATE AND CUT LOCI FOR VISCOSITY SOLUTIONS OF HAMILTON-JACOBI EQUATIONS AND APPLICATIONS IN RIEMANNIAN GEOMETRY
auteur
Marco Castelpietra, Ludovic Rifford
article
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2009, 16 (3), pp.695
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923303/file/CasRif_COCVrevised.pdf BibTex
titre
Continuity of optimal transport maps and convexity of injectivity domains on the two-sphere
auteur
Alessio Figalli, Ludovic Rifford
article
Communications on Pure and Applied Mathematics, Wiley, 2009, 62 (12), pp.1670
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923261/file/MTWFigRifTCL_final.pdf BibTex
titre
Continuity of optimal transport maps and convexity of injectivity domains on small deformations of S^2
auteur
Alessio Figalli, Ludovic Rifford
article
Communications on Pure and Applied Mathematics, Wiley, 2009, 62 (12), pp.1670-1706. ⟨10.1002/cpa.20293⟩
Accès au bibtex
BibTex
titre
On the stabilization problem for nonholonomic distributions
auteur
Ludovic Rifford, Emmanuel Trélat
article
Journal of the European Mathematical Society, European Mathematical Society, 2009, 11, pp.223--255
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00105488/file/RTstab.pdf BibTex

2008

Article dans une revue

titre
On the Hausdorff dimension of the Mather quotient
auteur
Albert Fathi, Alessio Figalli, Ludovic Rifford
article
Communications on Pure and Applied Mathematics, Wiley, 2008, 62 (4), pp.445-500
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769107/file/FFR_Mather_Quotient.pdf BibTex
titre
Refinement of the Benoist theorem on the size of Dini subdifferentials
auteur
Ludovic Rifford
article
Communications on Pure and Applied Mathematics, Wiley, 2008, 7 (1), pp.119-124
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769097/file/Rifford_CPAA.pdf BibTex
titre
Semiconcavity results for optimal control problems admitting no singular minimizing controls
auteur
Ludovic Rifford, Piermarco Cannarsa
article
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2008, 25 (4), pp.773-802
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00862030/file/CANRIFNEW.pdf BibTex

2007

Article dans une revue

titre
On viscosity solutions of certain Hamilton-Jacobi equations: Regularity results and generalized Sard's Theorems
auteur
Ludovic Rifford
article
Communications in Partial Differential Equations, Taylor & Francis, 2007, 33 (3), pp.517-559
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769099/file/RiffordCPDELAST.pdf BibTex

2006

Article dans une revue

titre
Approximation and regularization of Lipschitz functions: convergence of the gradients
auteur
Marc-Olivier Czarnecki, Ludovic Rifford
article
Transactions of the American Mathematical Society, American Mathematical Society, 2006, 358 (10), pp.4467-4520. ⟨10.1090/S0002-9947-06-04103-1⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769048/file/RIFF_CZAR_TAMS_ORIGINAL.pdf BibTex
titre
A propos des sphères sous-riemanniennes
auteur
Ludovic Rifford
article
Bulletin of the Belgian Mathematical Society - Simon Stevin, Belgian Mathematical Society, 2006, 13 (3), pp.521-526
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769092/file/NoteRifford_STEVIN.pdf BibTex
titre
The stabilization problem on surfaces
auteur
Ludovic Rifford
article
Rendiconti Seminario Matematica Torino, 2006, 64 (1), pp.55-61
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769047/file/torino.pdf BibTex

2005

Article dans une revue

titre
On the existence of local smooth repulsive stabilizing feedbacks in dimension three
auteur
Ludovic Rifford
article
Journal of Differential Equations, Elsevier, 2005, 226 (2), pp.429-500
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769046/file/RIFFORDdim3.pdf BibTex
titre
Stratified semiconcave control-Lyapunov functions and the stabilization problem
auteur
Ludovic Rifford
article
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2005, 22 (3), pp.343-384
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769045/file/riffordihp.pdf BibTex

2004

Article dans une revue

titre
Global asymptotic controllability implies input-to-state stabilization
auteur
Ludovic Rifford, E.D. Sontag, Michael Malisoff
article
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2004, 42 (6), pp.2221-2238
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769004/file/MRS_SIAM_ORIGINAL.pdf BibTex
titre
A Morse-Sard theorem for the distance function on Riemannian manifolds
auteur
Ludovic Rifford
article
manuscripta mathematica, Springer Verlag, 2004, 113 (2), pp.251-265
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769005/file/RiffordSard.pdf BibTex

2003

Article dans une revue

titre
Range of the gradient of a smooth bump function in finite dimensions
auteur
Ludovic Rifford
article
Proceedings of the American Mathematical Society, American Mathematical Society, 2003, 131 (10), pp.3063-3066
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769002/file/RIFFORD_PAMS_2003.pdf BibTex
titre
Singularities of viscosity solutions and the stabilization problem in the plane
auteur
Ludovic Rifford
article
Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2003, 52 (5), pp.1373-1395
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769003/file/RIFFORD_IUMJ_ORIGINAL.pdf BibTex

2002

Article dans une revue

titre
Semiconcave control-Lyapunov functions and stabiliizing feedbacks
auteur
Ludovic Rifford
article
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2002, 41 (3), pp.659-681
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769001/file/SIAM_RIFFORD_2002.pdf BibTex
titre
Feedback in state constrained optimal control
auteur
F.H. Clarke, Ludovic Rifford, R.J. Stern
article
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2002, 7, pp.97-133
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00768999/file/CRS_COCV_ORIGINAL2.pdf BibTex

2001

Article dans une revue

titre
On the existence of nonsmooth control-Lyapunov functions in the sense of generalized gradients
auteur
Ludovic Rifford
article
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2001, 6, pp.593-611
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00768997/file/RiffordCOCV.pdf BibTex

2000

Article dans une revue

titre
Existence of Lipschitz and semiconcave control-Lyapunov functions
auteur
Ludovic Rifford
article
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2000, 39 (4), pp.1043-1064
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00768995/file/RiffordSIAM1.pdf BibTex
titre
Stabilisation des systèmes globalement asymptotiquement commandables
auteur
Ludovic Rifford
article
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2000, 330 (3), pp.211-216
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00768990/file/RiffordCRAS.pdf BibTex
titre
Feedback stabilization and Lyapunov functions
auteur
F.H. Clarke, Yury Ledyaev, Ludovic Rifford, R.J. Stern
article
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2000, 39 (1), pp.25-48
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00768992/file/SIAM_CLRS.pdf BibTex